MathSciNet Relay Station
MathSciNet bibliographic data
MR330174 (48 #8512) 14K15 (14G10 14G25)
Milne, J. S. On the arithmetic of abelian varieties. Invent. Math. 17 (1972), 177–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement